RT Journal Article T1 Regular multilinear operators on C(K) spaces A1 Bombal Gordon, Fernando A1 Villanueva Díez, Ignacio AB The purpose of this paper is to characterise the class of regular continuous multilinear operators on a product of C(K) spaces, with values in an arbitrary Banach space. This class has been considered recently by several authors in connection with problems of factorisation of polynomials and holomorphic mappings. We also obtain several characterisations of a compact dispersed space K in terms of polynomials and multilinear forms defined on C(K). PB Cambridge University Press SN 0004-9727 YR 1999 FD 1999 LK https://hdl.handle.net/20.500.14352/56940 UL https://hdl.handle.net/20.500.14352/56940 LA eng NO Bombal Gordon, F. & Villanueva Díez, I. «Regular Multilinear Operators on C(K) Spaces». Bulletin of the Australian Mathematical Society, vol. 60, n.o 1, agosto de 1999, pp. 11-20. DOI.org (Crossref), https://doi.org/10.1017/S0004972700033281. NO Dirección General de Investigación Científica y Técnica (España) DS Docta Complutense RD 7 abr 2025